# SDR WVER0324201500004

- Difficulty date: March 24, 2015
- Submitted: March 24, 2015
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N956LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15056
- Aircraft time: 23,309 hours, 19,846 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part number: CC67010170
- Condition: Damaged
- Location: Zone 600
- Part time: 23,309 hours, 19,846 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FLUTTER DAMPER PIVOT TO AIRFRAME INBD LUG IS DAMAGED, APPROXIMATELY .500" L X .125" W.
